# SDR UALA2010072602648

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 37,270 hours, 9,723 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 33
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CTR HYD DEM PUMP FAILURE, FLIGHT DIVERTED.  REPLACED CENTER HYDRAULIC SYSTEM AIR DRIVEN PUMP.  ALSO REPLACED CENTER SYSTEM AIR DRIVEN PUMP PRESSURE AND CASE DRAIN FILTERS, NO SMALL METAL PARTICLES FOUND IN BOWL AND ELEMENTS OF FILTERS.   ACFT RELEASED BACK TO SERVICE.
